MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. DEXTRUS SMALL ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. DEXTRUS SMALL ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number FLR01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # p9253k.Per photographic evaluation: upon visual inspection of the picture, two devices are present in the photograph, both devices appear to have been torn.Refer to physical analysis for details on investigation.Device analysis: the analysis results of the flr01 found that it was received with the retractor torn.The tear initiated 2 inches below the upper retractor ring and continued toward the lower retractor ring, causing the separation from the ring.No conclusion could be reached as to what may have caused the found condition.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.,a picture of the sample was received for analysis.The batch history record was reviewed and identified a scratches, nicks, or blemishes defect related to the reported incident were found.When this occurs, our quality system documents the necessary actions to ensure final product quality.In addition, no protocols or ncr related to the complaint, were found during the manufacturing process.The final quality release criteria were met before this batch was released for distribution.
 
Event or Problem Description
Seal broken.Opened the packing, before used on patient, found the seal broken.Another like product was used to complete the procedure.There is no report on the patient's injury.

Brand Name
DEXTRUS SMALL ACCESS RETRACTOR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7072640
Report Number3005075853-2017-06360
Device Sequence Number10994803
Product Code GCJ
UDI-Device Identifier20705036001963
UDI-Public20705036001963
Combination Product (Y/N)N
PMA/510(K) Number
K070198
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberFLR01
Device Lot NumberP4RH9Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR